# SDR USAASB96187

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- Engine: Pwa JT8D17A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 767043
- Condition: Leaking
- Location: Nr 2 Eng Gearbox
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

BWI - FL 1930 - DURING CLIMB, THE NR 2 ENG LOW OIL PRESS LIGHT ILLUMINATED.  THE OIL QTY GAUGE BEGAN DECREASING TO ZERO.  CREW SHUT DOWN THE NR 2 ENG.  OIL PRESS AT SHUTDOWN WAS 16 PSI.  AFTER SHUTDOWN, WINDMILLING OIL PRESS WAS APPROX 15-16 PSI.  ENG WAS OPERATED FOR APPROX 3 MINS OR LESS AT IDLE PWR.  CAPT DECLARED EMERGENCY AND DIVERTED TO BWI, LANDED SAFELY.  TOTAL SINGLE ENGINE TIME WAS 12 MINS.  MX FOUND THE N2 TACH GEN GARLOCK SEAL LEAKING ON THE NR 2 ENG ASSY GEARBOX.  REPLACED SAME.  ALSO, REPLACED THE NR 2 ENG MAIN OIL PUMP, OIL PRESS REGULATING VLV, OIL PRESS IND, OIL FILTER AND THE OIL.  OPS CHECK AND LK CHECK NORMAL.  (M)
